# SDR SIMA20121002002

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 23,951 hours, 16,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT OVERWING EXIT LOWER EXIT SIGN HAS THREE BULBS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THREE INOPERABLE BULBS ON THE LEFT OVERWING EXIT LOWER EXIT SIGN IAW CRJ700 AMM 33-51-05.  THE OPERATIONAL TEST WAS GOOD IAW CRJ700 AMM 33-51-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
